# SDR SWAA2022060708294

- Difficulty date: May 15, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. AFT SHIELD BETW. STA 492.4 THRU STA 500A STR 25R RBL 25 HAS .750' CRACK AT LOWER AREA / [01] REPLACED FWD CARGO COMP. AFT SHIELD BETWEEN STA 492.4 THRU STA 500A STR 25R RBL 25 REF. B737-700 SRM 51-40-02-0G-0. SHIELD WILL BE INSTALLED ON FWD CARGO MOC. CARD #TTG8Q004F9KZ;[02] VERIFIED REPLACEMENT AND TTG8Q004F9KZ.
